MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR (P55); INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR (P55); INTRAVASCULAR ADMINISTRATION SET
Model Number 515117
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd phaseal¿ protector (p55) was damaged.The following information was provided by the initial reporter: "when the packaging was opened, the protector was found broken and brown spots were found on the rim of the protector.Unable to use the product.".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 29-jun-2023.H6: investigation summary sample and photos received by our quality team for investigation.Upon visual evaluation of the sample, dirt is observed on the expansion bell.No other defects or issue observed.Upon visual evaluation of the photos, broken cap is displayed.A device history review was performed for reported lot 2112125, no deviations or non-conformances were identified during the manufacturing process that could have contributed to the damaged cap.Based on the available information we are not able to identify a root cause at this time for damaged cap on protector.It is likely the incident occurred during transit.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device.
 
Event or Problem Description

Brand Name
BD PHASEAL¿ PROTECTOR (P55)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16761560
Report Number3003152976-2023-00141
Device Sequence Number6182312
Product Code ONB
UDI-Device Identifier00382905151170
UDI-Public00382905151170
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K130197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number515117
Device Catalogue Number515117
Device Lot Number2112125
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer06/29/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown